Anomalies: The Winner's Curse
Journal of Economic Perspectives, 1988, vol. 2, issue 1, 191-202
References: Add references at CitEc
Citations: View citations in EconPapers (101) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0895-3309%2819882 ... 0.CO%3B2-1&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:jecper:v:2:y:1988:i:1:p:191-202
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Economic Perspectives is currently edited by Enrico Moretti
More articles in Journal of Economic Perspectives from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().